# SDR CALA2017102003664

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: D5323138720095
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME AFT CORNER FITTING CORRODED IAW SRM 51-72-11-911-001. REMOVED & REPLACED THE CORNER FITTING IAW SRM 51-72-11-911-001.
